# SDR SWAA2021091406962

- Difficulty date: August 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL AT F.S. 927 TO 947 RH SIDE UNDER TRANSITION ANGLE IS CRACKED AT AFT END / [01] REMOVED AND REPLACED INTERCOASTAL AT F.S. 927 TO 947 R/H SIDE UNDER TRANSITION ANGLE IAW SRM 51-40-02.; [02] VERIFIED INSTALLATION OF INTERCOASTAL AT F.S. 927 TO 947 R/H SIDE UNDER TRANSITION ANGLE IAW SRM 51-40-02.
